# SDR AALA200802176

- Difficulty date: August 24, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 53,128 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Condition: Broken
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T875/24AUG.  CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE INDICATION FLICKERED ON AND OFF FOR ABOUT 5 SECONDS.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED BROKEN TUBE ON RT AIR CONDITIONING PACK FLOW CONTROL VALVE AND LT AND RT PACK DUCT SEALS.  SYSTEM GROUND CHECKED NORMAL OPS.
